Doctor insights on:
Do 3 D Movies Hurt Your Vision
No: Sitting to close to the tv, reading in dim light, or watching 3-d movies will not hurt the eyes. 3-d movies do cause the eyes to see in different way ten you are use to. Although it will not hurt the eye, some people may experience ocular irritation or headache related to eye strain. ...Read more
Chest pain (CP): Don't know any cause effect relationship of 3d movies and chest pain. But the excitement of a movie could give you chest pain. Do you have any risk factors for heart problems like obesity, htn, diabetes, smoking, stress, sedentary lifestyle? Typical CP of angina is pressure type associated with activities. Do you have CP during any other activities? See a physician for a stress test and ekg. ...Read more
Several: If you have no vision or poor vision in one eye, then your true 3 d vision will be impaired. If one eye is crossed looking out or in, then 3 d vision is likely to be impaired. Your ophthalmologist can tell you what is the cause for you and measure your true degree of stereoscopic vision. ...Read more
Depends on both eyes: 3d vision depends on both eyes. The brain takes the inputs from both eyes and uses the different perspectives to create the 3d image with depth perception. If you go to a 3d movie you can get an idea of how this works. If you take your glasses off you can see that there are two images projected onto the screen that combine to create the illusion of depth. ...Read moreSee 2 more doctor answers
At 3d shows, I notice the 3d effects maybe 2-3% of the time. The rest of the time, the picture looks the same with one or both eyes open. All the tests I've tried suggest stereoscopic vision/depth perception is fine ... so why can't I see 3d?
Apparently about 10%: of people can not see in 3D. Because humans have both eyes in front, the possibility of having them work together to create depth perception exists. The fusion in our brains of two slightly different pictures from each of our "cameras"/eyes gives the sense of three-dimensionality. Lazy eye and strabismus are conditions that interfere with eye coordination. It can be corrected, esp in children. ...Read more
I have decreased 3D vision and my optometrist doesn't know why. My vision with glasses is perfect and I've had no squint and no eye sickness or oporat?
See an : Ophthalmologist for complete history and in depth eye examination, with all due respect to optometrists, but they are concerned with the optics of the eyes not the diseases of the eyes, best wishes ...Read more
Maybe: How old is your child? Some children may find the 3d scary if it is their first time at a 3d. You know your child and if you think it is okay then i would go and before hand i would describe the 3d (iethings will look like they are in front of you or coming out of the screen..Just a movie and they are not). My young son did not like cars2 in 3d last year but this year wants to see a 3d. ...Read more
Not a problem: Most color blind individuals have normal acuity and normal stereoscopic vision. They might miss some of the color spectrum differences but they will see the depth. you might be thinking of the type of 3-D (not used any more in movies) in which a red/green or a red/blue eye glass is used to see the depth. This will still work for a color deficient viewer. ...Read moreSee 1 more doctor answer
Not at all: Color deficiency does not affect the function of seeing in depth termed stereopsis. This is normal in these people. There may be a problem if the 3d effect is using colored glasses and images that correspond to the color deficiency but most are made with colors that do not cross this axis. ...Read more
See an Eye Doctor: Spathakh, given that the headaches appear to be associated with visual strain (even the best 3-d movies produce some strain) i would discuss this with you eye doctor to ensure that you do not need (?New) eyeglasses. You could consider pre-treating with ibuprofen, but i wouldn't avoid the possibility of new glasses as a primary solution to the problem. ...Read more
Given EMACO weekly 3d/wk, for 8 mths. It's been 4 yrs since my last dose of EMACO but my body hurts just like when I was on the chemo. Any known reaso?
If new aching, no: EMACO, as you know, is a complex chemotherapy regimen. Congratulations for making it through and being 4 years on the other side! If you did not have much trouble with body aching after you stopped chemo, but it is just recurring now, it is probably not related to the chemo. The diagnosis of chronic fatigue syndrome can be part of chronic pain, too. I would focus on treating the CFS. ...Read more
- Talk to a doctor online
- 3d glasses bad for your vision
- 3d glasses affect your normal vision
- What to do if your tailbone hurts?
- What to do if your braces hurt?
- What to do if your ankle hurts?
- Do colored contacts affect your vision?
- Do reading glasses make your vision worse?
- Do your breasts hurt right before your period?
- Blind in one eye 3d movies